welcome to HealthcareMagic
For height of 162 your weight of 65 kgs is with in the stipulated range of 52-66 kgs although on higher side of normal.If you look obese to burn the excess fat you can do exercise and reduce fat content in food.As for tablet if you are talking about OBENYL it is a herbal formulation manufactured by Charak pharma.Being herbal preparation it is considered as free from side effects but still you can refer to the literature if it is given along with the medicine or you can contact the doctor who prescribed it.
I find this answer helpful
1 user finds this helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]
Hi about 6 to 7 month ago i was suffering from constipation then one day i realize blood in my stool so i get tested & in report i gort to know that i am suffering from Thyroid and because of this i gain lots of weight right know the medicine i am takin is Eltroxin. I want to know how useful it is for me or will it help me to loose the weight also?
Can anyone recommend a diet that will help me lose lots of weight, but is really simple? I want a diet where you don t have to go shopping for exotic salads, and there are no complicated meals or plans.
Because I ve been doing some dances to certain songs . Also , i ve been doing crunches and some cardio . Also , how many pounds can you lose in 3 months while dancing.. how much mins do you think i should dance ,i want to lose about 13 pounds or so in my stomach . Im on a diet right now.
I am having acute right upper quadrant pain. It woke me up about an hour and a half ago. I am trying to decide if I need to go to the ER or not. I had gastric banding in July of this year but have never had any problems. Feel just slightly queasy.
Hello, I am 40, male, non-smoker, 6ft tall and weighing 194lbs. I ve been losing weight for the past 5 months. In March I went to my cardiologist to have my heart checked. Since then I am on Lisinopril 20mg to control my bloodpressure. All the tests were fine. At the time of my doctors visit I was weighing 230lbs. So I dropped around 36 pounds in 5 months. Is that normal? Also, it doesn t stop. I keep losing weight. I changed my diet a little bit, but nothing radical though. Less soft drinks and deep fried food, other than that I have decent lunch and dinner. I don t have any pain or loss of appetite. My bowel movement is normal and stool color is light-brown to brown. Could Lisinopril be the cause of my weight loss? Also, I have anxiety and get very nervous with the slidest pain. Could anxiety also be a cause? Your thoughts and comments are more than welcome. Many thanks Michael
I am 74 y/o male who's been losing weight over the past 3 months. Total weight loss has been 3 kilos for 3 months. I have been constipated and my bowel movements have been irregular but my appetite has never changed and I still eat pretty well. I don't have any abdominal complaints. What could be causing this? I also eat fiber-rich foods but to no avail, I'm still constipated.
had hip replacement 3 years ago and got bacterial infection and after 6 weeks being hospitalised and course of anti biotics was cured and discharged with a weight loss of 10 per cent.Since then I have not regained the weight loss,and over the last few months have lost a further 10 percent in weight......I am now 13 stone and 6 feet 1 inch height and 76 years of age,I have reasonable energy levels and feel o.k. but worry about this continual weight loss.I have a reasonable appetite and eat regular meals.
I am a 39 year male and I am urinating every 30 minutes to 1 hour. I don't have any pain or discoloration. Just concerned at how often im going I'd like to know what this could be if anything dangerous or to be concerned of.